MathSciNet Relay Station
MathSciNet bibliographic data
MR2337884 34C07 (34C08 37C10)
Glutsyuk, A.; Ilyashenko, Yu. Restricted version of the infinitesimal Hilbert 16th problem. Mosc. Math. J. 7 (2007), no. 2, 281–325, 351.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement